MAUDE Adverse Event Report: KARL STORZ SE & CO. KG HOPKINS RUBINA 30°, NIR/ICG, Ø 5 MM

KARL STORZ SE & CO. KG HOPKINS RUBINA 30°, NIR/ICG, Ø 5 MM
Model Number 26046BRA
Medical Device Problem Codes Fracture (1260); Poor Quality Image (1408)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device in question was returned to the manufacturer.The evaluation is anticipated, but not yet begun.The investigation will be performed by a designated karl storz employee.The event is filed under internal karl storz complaint id: (b)(4).
 
Event or Problem Description
It was reported that the image was not clear.No further information was provided.
 
Additional Manufacturer Narrative
Device evaluation: during the examination of the optics, no negative influence on imaging due to damage or possible manufacturing defects was found.During refocusing, a chip was found on a rod lens.There are foreign particles/splinters in the system.The customer's statement "image not clear" cannot be confirmed.During the examination of the optics, no negative influence on the imaging due to damage or a possible manufacturing defect was found.When focusing on the individual rod lens sections, a chip was found on one rod lens.Glass splinters can be seen in the rod lens system due to the chip.Further examination of the optics and the icg function also yielded no negative results.The imaging of the optics is clear and distinct in both white light mode and icg mode (blue, green).Normal signs of wear are visible on the optics.Regarding the rod lens chip, the damage could have been caused by clinical use/clinical reprocessing.No further measures will be taken.The above conducted investigations did not reveal a root cause related to the labelling, the device or its history.All production related quality checks were passed, and no non-conformities were identified in the devices manufacturing records.The labelling was found to contain adequate instructions and warnings.The complaint history did not reveal any pickup in similar complaints, no trend was identified.The event is filed under internal karl storz complaint id: (b)(4).

Brand Name
HOPKINS RUBINA 30°, NIR/ICG, Ø 5 MM
Common Device Name
HOPKINS RUBINA 30°, NIR/ICG, Ø 5 MM
Manufacturer (Section D)
KARL STORZ SE & CO. KG
dr.-karl-storz-strasse 34
tuttlingen, 78532
GM  78532
Manufacturer (Section G)
KARL STORZ SE & CO. KG
dr.-karl-storz-strasse 34
tuttlingen, 78532
GM   78532
Manufacturer Contact
anja
2151 e grand ave
el segundo, CA 90245
MDR Report Key22948597
Report Number9610617-2025-01539
Device Sequence Number9591405
Product Code OWN
UDI-Device Identifier04048551436264
UDI-Public04048551436264
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K201399
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 10/06/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number26046BRA
Device Catalogue Number26046BRA
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer08/07/2025
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/18/2025
Supplement Date Received by Manufacturer10/02/2025
Initial Report FDA Received Date09/02/2025
Supplement Report FDA Received Date10/06/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown